# SDR SWIA2019120246816

- Difficulty date: December 2, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 42,259 hours, 36,863 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Condition: Worn
- Location: Flap Vain Act
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B FLAP I/B VANE ACT BEAM IS WORN THRU POLISHED METAL UNDER UPPER ROLLER  (C-CHECK) RO: 12/1/2019   RT WING IB FLAP VANE IB VANE ACT. CHROME MISSING OUT OF LIMITS PER REO  FLAP REPLACED ON W/O 1017764-6000-0065 S/N 7396251 SEE CP 19716948 FOR REPLACEMENT WORK ACCOMPLISHED BY AAR.  SEE ATTACHED WORK CARD FOR WORK PERFORMED.
